Bilocal automorphisms

Lajos Molnár, Peter Šemrl, Ahmed Ramzi Sourour

Research output: Contribution to journalArticle

3 Citations (Scopus)


We prove that every bilocal automorphism of a matrix algebra is either an inner automorphism, or an inner anti-automorphism, or it is of a very special degenerate form. Bijective continuous bilocal automorphisms of a unital standard operator algebra on an infinitedimensional separable complex Banach space are automorphisms.

Original languageEnglish
Pages (from-to)113-120
Number of pages8
JournalOperators and Matrices
Issue number1
Publication statusPublished - Mar 1 2015


  • Bilocal automorphism
  • Matrix algebra
  • Standard operator algebra

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Bilocal automorphisms'. Together they form a unique fingerprint.

  • Cite this

    Molnár, L., Šemrl, P., & Sourour, A. R. (2015). Bilocal automorphisms. Operators and Matrices, 9(1), 113-120.